# SDR AALA201904239009

- Difficulty date: April 21, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 62,849 hours, 15,781 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Unlocked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT INOP AT SEAT12D. RELOCKED CONTACT ON SEAT TO WALL CONNECTOR IAW ESPM 20-42-01. OPS CHECKS NORMAL IAW AMM 33-51-00.
